MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. FASTPASS SCORPION; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number FASTPASS SCORPION
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is now reportable.During returned device evaluation, a reportable malfunction was discovered.The precise cause for the broken moving jaw near the trap door pin could not be determined.The mating part (needle) or the broken jaw were not returned along with the complaint device.Confirmed the fastpass jaw heat treat reading to be within hardness specification.Device history record review revealed nothing relevant to this event.Function test could not be performed due to the related condition.
 
Event or Problem Description
It was reported that during a shoulder arthroscopic procedure, the ar-13997sf, would not grasp correctly as it was locked.The case was completed by using another ar-13997sf without further issue.This is now reportable.During returned device evaluation, a reportable malfunction was discovered.The precise cause for the broken moving jaw near the trap door pin could not be determined.The mating part (needle) or the broken jaw were not returned along with the complaint device.Confirmed the fastpass jaw heat treat reading to be within hardness specification.Device history record review revealed nothing relevant to this event.Function test could not be performed due to the related condition.
 
Additional Manufacturer Narrative
The precise cause for the broken moving jaw near the trap door pin could not be determined.The mating part (needle) or the broken jaw were not returned along with the complaint device.Confirmed the fastpass jaw heat treat reading to be within hardness specification.Device history record review revealed nothing relevant to this event.Function test could not be performed due to the related condition.

Brand Name
FASTPASS SCORPION
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11761593
Report Number1220246-2021-03007
Device Sequence Number19837473
Product Code LXH
UDI-Device Identifier00888867015982
UDI-Public00888867015982
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION
Device Catalogue NumberAR-13997SF
Device Lot Number67416
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date05/05/2021
Patient Sequence Number1